advertisement
Question
Posted by: Crissy | 2011/01/20

SKIPPING RED CONTRACEPTIVE PILLS

I am on triphasil contraceptive, what will happen if i skip my red set of tablets,and move stright onto a new pack starting with the white pill. will that mean that I will not get my period?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

That is correct.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/01/24

That is correct.

Best wishes

Reply to gynaedoc
Posted by: Fee | 2011/01/20

Hi, done it a few times and didnt menstruate, but everyones body is different, as my SIL tried it so as not to menstruate over the holidays, but she still got it. This is not very healthy though, we messing with out hormones.

Reply to Fee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement